Cortisone injections for frozen shoulder

I had a cortisone injection in my left shoulder 2 days ago. Now i have terrible pain in my shoulders. My neck. And my left arm. I am also experiencing like a burning sensation in the back of my neck. And my cheeks and hands. What could this be. Im so puzzled. As had the same injection 6 months ago. And that one worked great.

7 Replies

oldestnewest
  • please phone your GP and check!!, Ive had the same injection in various parts of the body and haven't experienced any problems. did you get a letter explaining the process ,there might be some more info on there. you can phone the nhs helpline 111 they should be able to help as well. hoping all goes well,warmest Craig

  • Thnx for your advice. I will go see my doc. As still got burning sensations in my neck and shoulders. And its almost 2 weeks since i had the cortisone injection. Take care. Happy xmas. All best for 2017.

  • Get in touch with the person who did the injection straight away

  • You may have a " cortisone flare" listed as one of side effects of injections. Passes in couple of days. Best to contact gp to be on the safe side, though😊

  • Hi I've had several in shoulders and side of knee...I too think you are in a middle of flare up..i was told to rest up for 48 hrs after each injection to let the cortisone do its job...so hopefully you've not over exerted your shoulder after the injection but I would ring G.P. (if you can get thru!!) just to allay your fears!

  • Hi debbie

    Ive had a number of injections in my shoulder , after the first i was in severe pain fo 48 hrs but improved after that. However you should check with the doctor as you may have had a reaction, i hope you do get some relief soon. Have a pain free Christmas 🎄

  • Thanx for your advice. I will visit my doctor. As still having the burning sensations in my neck and shoulders. And its almost 2 weeks after my cortisone injection. Take care. Happy xmas.

You may also like...